# SDR AALA201809049004

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 23,303 hours, 2,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY FLASHLIGHT AT 5R FLIGHT ATTENDANT SEAT TESTS RED. REPLACED BATTERY IN EMERGENCY FLASHLIGHT AT FLIGHT ATTENDANT SEAT 5R. OPERATIONS TEST GOOD PER AMM 25-64-01.
